| Model Number |
V272 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If the product is returned, analysis would be performed, and this report would be updated at that time.
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) switched into safety mode, a device status that permanently limits available therapy to specific settings.Device replacement was recommended as therapeutic needs of the patient may be compromised.However, the device has continued to deliver appropriate pacing.Subsequently, this crt-p was explanted, replaced and it is expected to be returned for analysis.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
If the product is returned, analysis would be performed, and this report would be updated at that time.Upon receipt at our post market quality assurance laboratory, this device was thoroughly inspected and analyzed.Interrogation of the device confirmed it was operating in safety mode due to system resets.It was confirmed that brady therapy remained available.The system resets occurred during a telemetry session and caused the device to enter safety mode.Engineers determined that this device was demonstrating behavior consistent with a high internal cell impedance within the battery.The high internal impedance resulted in the system resets due to temporary high-power consumption related to telemetry attempts and subsequent reversion to safety mode operation.Boston scientific has issued a field safety notice regarding ingenio extended life (el) and cardiac resynchronization therapy pacemaker (crt-p) devices that may exhibit this behavior.This particular device is included in the high impedance in ingenio extended life (el) pacemaker and crt-p advisory population.
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) switched into safety mode, a device status that permanently limits available therapy to specific settings.Device replacement was recommended as therapeutic needs of the patient may be compromised.However, the device has continued to deliver appropriate pacing.Subsequently, this crt-p was explanted, replaced and was returned for analysis.No additional adverse patient effects were reported.